MathSciNet Relay Station
MathSciNet bibliographic data
MR333450 35K10
Matsuzawa, Tadato On some degenerate parabolic equations. I. Nagoya Math. J. 51 (1973), 57–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement